Dr. Streett prescribed a medication to me that I had taken previously. I told him it was ineffective and made me extremely nauseated and did not want to take it. It was an addition to another medica tion I was already on. He also added an antidepressant. I became ill and let his staff know about it. They seemed unconcerned. When I checked for possible drug interactions I found that taking the two drugs he prescribed together can cause seizures. I also found that taking the drug I was already on with the one I objected to caused an increase in the level of the latter causing the symptoms I was reporting but he and his staff were not recognizing.
Wellness.com does not provide medical advice, diagnosis or treatment nor do we verify or endorse any specific business or professional
listed on the site. Wellness.com does not verify the accuracy or efficacy of user generated content, reviews, ratings or any published